SciELO - Scientific Electronic Library Online

 
vol.36 número3Hyperstability of cubic functional equation in ultrametric spacesSix dimensional matrix summability of triple sequences índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

DIMOU, Hajira  y  KABBAJ, Samir. A generalization of variant of Wilson's type Hilbert space valued functional equations. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.485-498. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000300485.

In the present paper we characterize, in terms of characters, multiplicative functions, the continuous solutions of some functional equations for mappings defined on a monoid and taking their values in a complex Hilbert space with the Hadamard product. In addition, we investigate a superstability result for these equations.

Palabras clave : D'Alembert's functional equation; Hilbert space; Hadamard product; superstability..

        · texto en Inglés     · Inglés ( pdf )